Affordable Access

Publisher Website

Estimation of the association for bivariate doubly censored data

Authors
Journal
Journal of Statistical Planning and Inference
0378-3758
Publisher
Elsevier
Volume
143
Issue
3
Identifiers
DOI: 10.1016/j.jspi.2012.08.001
Keywords
  • Association Of Variables
  • Left Censoring
  • Semiparametric Estimation

Abstract

Abstract We study the problem of estimating the association between two related survival variables when they follow a copula model and the bivariate doubly censored data is available. A two-stage estimation procedure is proposed and the asymptotic properties of the proposed estimator are established. Simulation studies are conducted to investigate the finite sample properties of the proposed estimate.

There are no comments yet on this publication. Be the first to share your thoughts.